Metric differentiability of Lipschitz maps

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

An extension of Rademacher’s theorem is proved for Lipschitz mappings between Banach spaces without the Radon–Nikodým property.
Original languageEnglish
Pages (from-to)25-35
Number of pages11
JournalJournal of the Australian Mathematical Society
Volume96
Publication statusPublished - 2013

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Metric differentiability of Lipschitz maps'. Together they form a unique fingerprint.

Cite this